# SDR SWAA2022022464415

- Difficulty date: October 12, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 43,668 hours, 31,046 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION***ON ACB SHIELD STA 767 TO 787+6 RBL 23 FWD OF DOOR (MARKED ) / REMOVED AND REPLACED ACB SHIELD STA 767 TO 787+6 RBL 23 FWD OF DOOR IAW DWG 146A0081 AND SRM 51-40-02-0G-0 83802U 20OCT18
